# SDR UPS04843303

- Difficulty date: September 11, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37549301N
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LOWER CARGO COMPARTMENT C-PIT DOOR (JAMB) FRAME AT APPROX STA 1165 LW LOWER LATCH BACK-UP FITTING HAS SEVER CORROSION ON FITTING & FASTENERS.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 53-2-0 FIG 2D.
